This paper is devoted to a study of timelike ruled surfaces in three dimensional Minkowski space obtained by a spacelike straight line moving along a timelike curve. The central point, the curve of striction and the distribution parameter of a timelike ruled surface in Minkowski 3-space are considered, and some theorems relating to their structure are obtained. In addition, some results about developable timelike ruled surfaces are also given.
TURGUT, A. and HACISALİOĞLU, H. H. (1998) "Timelike Ruled Surfaces in the Minkowski 3-Space-II," Turkish Journal of Mathematics: Vol. 22: No. 1, Article 3. Available at: https://journals.tubitak.gov.tr/math/vol22/iss1/3